Keyword Search:

Solving single machine scheduling problem with maximum lateness using a genetic algorithm

Nazif, Habibeh and Lee, Lai Soon (2010) Solving single machine scheduling problem with maximum lateness using a genetic algorithm. Journal of Mathematics Research, 2 (3). pp. 57-62. ISSN 1916-9795

Full text not available from this repository.

Official URL: http://www.ccsenet.org/jmr

Abstract

We develop an optimised crossover operator designed by an undirected bipartite graph within a genetic algorithm for solving a single machine family scheduling problem, where jobs are partitioned into families and setup time is required between these families. The objective is to find a schedule which minimises the maximum lateness of the jobs in the presence of the sequence independent family setup times. The results showed that the proposed algorithm is generating better quality solutions compared to other variants of genetic algorithms

Item Type:Article
Keyword:Genetic algorithm, Single machine scheduling
Subject:Scheduling - Mathematical models
Subject:Genetic algorithms
Faculty or Institute:Faculty of Science
Publisher:Canadian Center of Science and Education
ID Code:16776
Deposited By: Najwani Amir Sariffudin
Deposited On:29 Nov 2012 14:29
Last Modified:29 Nov 2012 14:29

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 29 Nov 2012 14:29.

View statistics for "Solving single machine scheduling problem with maximum lateness using a genetic algorithm"